# SDR SWAA113698

- Difficulty date: May 13, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 73,439 hours, 61,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK FOUND, AFT EMERGENCY EXIT SIGN LIGHT BULB INOP.  REMOVED AND REPLACED BULB PER MM.
